# SDR CA130603019

- Difficulty date: May 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp AS 355F2
- Aircraft time: 8,737 hours
- Engine: Allsn 250C20F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Shaft
- Condition: Damaged
- Location: Fcu
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN FLIGHT SURGE ON NR 1 ENGINE DURING MAINTENANCE OPERATIONS, THE FCU WAS REMOVED AND FOUND INPUT SHAFT DAMAGED.
